Introductory OFFER - 6% OFF on all Orders, use Coupon Code: HD6OFF  * You are $50 away from Free Shipping less than 2 LBS
{"id":2588063236181,"title":"Sunmark Allergy Multi-Symptom 24 tabs by Sunmark","handle":"sunmark-allergy-multi-symptom-50761","description":"\u003cb\u003eProduct Description\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e Fast Relief of : Sneezing, Runny Nose, Itchy, Watery Eyes May Cause Drowsiness Pain Reliever Gluten Free Instant Cooling Sensation\u003cbr\u003e\u003cbr\u003e\u003cb\u003eProduct Benefits\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eIngredients\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cimg src=\"https:\/\/admin.herbspro.com\/images\/productsupimg\/92549.jpg\"\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSuggestions\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eDo not use more than directed (see liver warning). Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eExtra Info\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSpecial Note\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eWarnings\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eLiver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen in 24 hours. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other product containing acetaminophen (prescription or nonprescription).When using this product: do not exceed recommended dosage; excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; drowsiness may occur. Stop use and ask a doctor if: nervousness, dizziness or sleeplessness occur; pain or nasal congestion gets worse or lasts more than 7 days; new symptoms occur; fever gets worse or lasts more than 3 days; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eDisclaimer\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eHerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eCalifornia Proposition 65 WARNING\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eSome products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.","published_at":"2019-05-30T09:22:42-04:00","created_at":"2019-05-30T09:22:42-04:00","vendor":"Sunmark","type":"Allergy And Sinus Medications","tags":["Below-$ 5","Brand_Sunmark","Health\u0026Fitness","Offer_40%_50%_Off","OTC_AllergySinusMedications","OverCounters"],"price":288,"price_min":288,"price_max":288,"available":false,"price_varies":false,"compare_at_price":499,"compare_at_price_min":499,"compare_at_price_max":499,"compare_at_price_varies":false,"variants":[{"id":22530333999189,"title":"24 tabs","option1":"24 tabs","option2":null,"option3":null,"sku":"50761","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Sunmark Allergy Multi-Symptom 24 tabs by Sunmark - 24 tabs","public_title":"24 tabs","options":["24 tabs"],"price":288,"weight":46,"compare_at_price":499,"inventory_management":"shopify","barcode":"010939078445"}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/50761_5c860091-faf3-400c-ab64-7b873e108a3f.jpg?v=1560805060"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/50761_5c860091-faf3-400c-ab64-7b873e108a3f.jpg?v=1560805060","options":["Size"],"media":[{"alt":"Sunmark Allergy Multi-Symptom 24 tabs by Sunmark","id":1417723084885,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/50761_5c860091-faf3-400c-ab64-7b873e108a3f.jpg?v=1569188223"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/50761_5c860091-faf3-400c-ab64-7b873e108a3f.jpg?v=1569188223","width":500}],"content":"\u003cb\u003eProduct Description\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e Fast Relief of : Sneezing, Runny Nose, Itchy, Watery Eyes May Cause Drowsiness Pain Reliever Gluten Free Instant Cooling Sensation\u003cbr\u003e\u003cbr\u003e\u003cb\u003eProduct Benefits\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eIngredients\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cimg src=\"https:\/\/admin.herbspro.com\/images\/productsupimg\/92549.jpg\"\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSuggestions\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eDo not use more than directed (see liver warning). Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eExtra Info\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eSpecial Note\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e\u003cb\u003eWarnings\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eLiver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen in 24 hours. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other product containing acetaminophen (prescription or nonprescription).When using this product: do not exceed recommended dosage; excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; drowsiness may occur. Stop use and ask a doctor if: nervousness, dizziness or sleeplessness occur; pain or nasal congestion gets worse or lasts more than 7 days; new symptoms occur; fever gets worse or lasts more than 3 days; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eDisclaimer\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eHerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.\u003cbr\u003e\u003cbr\u003e\u003cb\u003eCalifornia Proposition 65 WARNING\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003eSome products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product."}

Sunmark Allergy Multi-Symptom 24 tabs by Sunmark

Brand: Sunmark
UPC: 010939078445
Weight: 0.1 lb
SKU: 50761
Product Description

Fast Relief of : Sneezing, Runny Nose, Itchy, Watery Eyes May Cause Drowsiness Pain Reliever Gluten Free Instant Cooling Sensation

Product Benefits



Ingredients



Suggestions

Do not use more than directed (see liver warning). Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age.

Extra Info



Special Note



Warnings

Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen in 24 hours. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other product containing acetaminophen (prescription or nonprescription).When using this product: do not exceed recommended dosage; excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; drowsiness may occur. Stop use and ask a doctor if: nervousness, dizziness or sleeplessness occur; pain or nasal congestion gets worse or lasts more than 7 days; new symptoms occur; fever gets worse or lasts more than 3 days; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
Product Description

Fast Relief of : Sneezing, Runny Nose, Itchy, Watery Eyes May Cause Drowsiness Pain Reliever Gluten Free Instant Cooling Sensation

Product Benefits



Ingredients



Suggestions

Do not use more than directed (see liver warning). Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age.

Extra Info



Special Note



Warnings

Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen in 24 hours. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other product containing acetaminophen (prescription or nonprescription).When using this product: do not exceed recommended dosage; excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; drowsiness may occur. Stop use and ask a doctor if: nervousness, dizziness or sleeplessness occur; pain or nasal congestion gets worse or lasts more than 7 days; new symptoms occur; fever gets worse or lasts more than 3 days; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.

FREE Shipping on Orders above $50

List Price*: $4.99
Our Price: $2.88
You Save: 42% Off
24 tabs
Maximum quantity available reached.

*LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price

Product Description

Fast Relief of : Sneezing, Runny Nose, Itchy, Watery Eyes May Cause Drowsiness Pain Reliever Gluten Free Instant Cooling Sensation

Product Benefits



Ingredients



Suggestions

Do not use more than directed (see liver warning). Adults and children 12 years and over: Take 2 caplets every 4-6 hours. Swallow whole - do not crush, chew or dissolve. Do not take more than 12 caplets in 24 hours. Children under 12 years: Do not use this adult product in children under 12 years of age.

Extra Info



Special Note



Warnings

Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3250 mg acetaminophen in 24 hours. Severe liver damage may occur if you take: more than 4000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other product containing acetaminophen (prescription or nonprescription).When using this product: do not exceed recommended dosage; excitability may occur, especially in children; alcohol, sedatives and tranquilizers may increase drowsiness; avoid alcoholic drinks; be careful when driving a motor vehicle or operating machinery; drowsiness may occur. Stop use and ask a doctor if: nervousness, dizziness or sleeplessness occur; pain or nasal congestion gets worse or lasts more than 7 days; new symptoms occur; fever gets worse or lasts more than 3 days; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Disclaimer

HerbsDaily.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

California Proposition 65 WARNING

Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product.
0
0